# SDR DLM88970279

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Airspeed Ind
- Condition: Failed
- Location: Lt Cockpit
- Component: 4057800901
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF AT 70 KNOTS DUE TO CAPTS AIRSPEED INDICATOR FAILURE.  REPLACED CAPTS AIRSPEED INDICATOR WITH PART BORROWED\FROM AMERICAN.  ALSO, REPLACED NR 1 CADC, SYS NOW TESTS      NORMAL.
